Alert archive / New Jersey / Areal Flood Warnings in 2009

Areal Flood Warning 6, NWS Philadelphia/Mount Holly

July 2, 2009Hunterdon County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 2, 2009, 7:01 AM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2009, 7:01 AM EDT (11:01 UTC)
Expired
Jul 2, 2009, 10:00 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 80 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 11.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2009-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2009-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 021101
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
701 AM EDT THU JUL 2 2009

NJC019-035-021400-
/O.NEW.KPHI.FA.W.0006.090702T1101Z-090702T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SOMERSET NJ-
701 AM EDT THU JUL 2 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  WEST CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  CENTRAL HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 1000 AM EDT

* AT 653 AM EDT...RIVER GAUGES INDICATED THAT SOME MINOR FLOODING 
WAS LIKELY ALONG THE SOUTH BRANCH OF THE RARITAN RIVER FROM SOUTH OF 
HIGH BRIDGE TO BRANCHBURG TOWNSHIP. A SURGE OF WATER WAS MOVING DOWN 
THE SOUTH BRANCH OF THE RARITAN RIVER SOUTH OF HIGH BRIDGE. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES 
SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES...AND PARTS OF THE 
SOUTH BRANCH OF THE RARITAN RIVER. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4067 7498 4060 7464 4045 7471 4050 7502

$$

MPD

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 2, 4:00 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 2, 4:00 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT THU JUL 2 2009

.SYNOPSIS...
WEAK LOW PRESSURE OVER OUR AREA THIS MORNING WILL MOVE NORTHWARD
THIS AFTERNOON, BUT THE AIRMASS WILL REMAIN VERY UNSTABLE TODAY.
SURFACE HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD SLOWLY
TOWARD OUR REGION LATER TODAY THROUGH SATURDAY. LOW PRESSURE ALOFT
WILL KEEP THE WEATHER PATTERN UNSETTLED THROUGH THE EARLY PART OF
THE WEEKEND, WITH AN UPPER LEVEL TROUGH OF LOW PRESSURE EXPECTED
TO MOVE THROUGH OUR REGION FRIDAY NIGHT. ANOTHER LOW PRESSURE AREA
COULD AFFECT OUR AREA BY TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE UPPER LEVEL SHORT WAVE ROTATING AROUND THE GREAT LAKES CLOSED
LOW THAT SET OFF THE OVERNIGHT CONVECTION WAS MOVING PAST OUR
AREA JUST BEFORE SUNRISE...AND THE REMAINING CONVECTION WAS MAINLY
OVER OUR NORTHERN ZONES. THIS SHOULD MOVE TO THE NORTH AROUND OR
SHORTLY AFTER SUNRISE. THERE WILL BE ISOLATED TO SCATTERED
REMNANTS JUST IN THE WAKE OF THAT ACTIVITY OVER OUR CENTRAL
ZONES...AND PROBABLY NOTHING OVER THE FAR SOUTH. SO, PROBABILITIES
WILL BE SHADED FROM LIKELY FAR NORTHEAST TO SLIGHT CHANCE FAR
SOUTH EARLY THIS MORNING. THEN, ADDITIONAL SHOWERS AND SOME
THUNDERSTORMS COULD FORM IN THE WARM MOIST AND UNSTABLE AIRMASS
THIS AFTERNOON.THE GFS MOS IS PREFERRED, WHICH HAS CHANCE
PROBABILITIES, INDICATING MORE SCATTERED ACTIVITY AS THERE IS NOT
AS MUCH UPPER LEVEL FORCING FORECAST FOR THIS AFTERNOON AS
COMPARED WITH LAST NIGHT, AND THE WIND FLOW BECOMES WESTERLY IN
THE WAKE OF THE DEPARTING SURFACE LOW. ONE POSSIBLE SCENARIO IS
THAT SOME LEFTOVER BOUNDARY MIGHT INTERACT WITH A SEA-BREEZE
FRONT TO INITIATE SOME CONVECTION THIS AFTERNOON.

PARTLY SUNNY SKY COVER, OR SKIES BECOMING PARTLY SUNNY, WERE
MENTIONED AT MOST PLACES EXCEPT THE FAR NORTH, WHERE GFS AND NAM
MOS, AS WELL AS MODEL SOUNDINGS, WERE FAIRLY PESSIMISTIC REGARDING
CLOUD COVER.

DUE TO THE HEAVY RAIN THAT FELL IN SOME AREAS, AND THE HIGH DEW
POINTS, ANY BREAKS IN THE CLOUDS BEFORE SUNRISE COULD CAUSE SOME
RADIATION, SO PATCHY FOG WAS INCLUDED IN THE FORECAST FOR EARLY
THIS MORNING. AS AN EXAMPLE, BOTH KPNE AND KMIV HAD FALLEN TO 1
3/4 MILES IN MIST JUST BEFORE 08Z WHERE THE SKY HAD TEMPORARILY
CLEARED. SO, WHILE THATS NOT TERRIBLY FOGGY, SOME SPOTS WERE
STARTING TO UNDERGO A DROP IN THEIR VISIBILITIES A BIT.

SPC KEPT OUR NORTHERN NEW JERSEY COUNTIES IN AN AREA OF SLIGHT
RISK FOR SEVERE THUNDERSTORMS TODAY, SO ENHANCED WORDING WAS ADDED
TO THESE AREAS, MAINLY FOR THIS AFTERNOON AND THIS EVENING.
HOWEVER, HEAVY RAIN WILL STILL BE A CONCERN VERY EARLY THIS
MORNING NORTH, AND WILL BE WATCHED.

ANY EVENING CONVECTION SHOULD BE DISSIPATING TO ISOLATED SHOWERS
OR NOTHING OVERNIGHT, AS WEAK HIGH PRESSURE TRIES TO ENTER THE
REGION ON A LIGHT WESTERLY FLOW SURFACE AND ALOFT.

MOS TEMPERATURES OFFERED LITTLE IN THE WAY OF DIFFERENCE, SO
CONFIDENCE IS FAIRLY HIGH ON THIS MORNINGS GIVEN SOLUTIONS ON
TODAYS HIGHS AND TONIGHTS LOWS.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
A SLOWLY IMPROVING WEATHER PICTURE IS FORESEEN FRIDAY AND FRIDAY NIGHT
AS THE UPPER LOW WEAKENS. A WEAK AREA OF HIGH PRESSURE OVER THE
OHIO VALLEY WILL BUILD IN SLOWLY, AND IT SHOULD BRING SOME DRIER
AIR FOR OUR REGION. THERE WILL STILL BE A CHANCE FOR A SHOWER OR
THUNDERSTORM MAINLY ACROSS THE NORTHERN AREAS FOR FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE UPPER LOW THAT WILL CREATE THE UNSETTLED WEATHER IN THE SHORTER
RANGES OF THE FORECAST WILL BE LIFTING AWAY DURING THE LATTER PART
OF THE WEEKEND. UPPER HEIGHTS WILL INCREASE AND WEAK SURFACE HIGH
PRESSURE WILL INFLUENCE THE WEATHER THROUGH THE EARLY PART OF NEXT
WEEK. LITTLE IN THE WAY OF RAINFALL IS EXPECTED DURING THE PERIOD
WITH POPS IN THE NONE OR SLIGHT CHANCE RANGE THROUGH THE PERIOD. THE
HPC PROGS INDICATE A WEAK WAVE MOVING BY TO THE SOUTH SUNDAY INTO
MONDAY, BUT NOTHING HIGHER THAN SLIGHT CHANCE POPS WILL BE NEEDED
FOR THIS NOW. THE 00Z THURSDAY GFS DOES SHOW A SHORT WAVE AND
ATTENDANT SURFACE LOW BY TUESDAY, BUT THIS WILL BE LEFT FOR THE
DAY SHIFT TO ENDORSE OR OVERRULE USING A MORE CONSISTENT PICTURE.

TEMPERATURES DURING THE EXTENDED PERIOD WILL BE CLOSE TO NORMAL FOR
EARLY JULY, WITH LOWER AND MID 80S FOR HIGH TEMPERATURES AND LOWS
MOSTLY IN THE LOWER AND MID 60S.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE MID LEVEL LOW IS FORECAST TO LIFT SLOWLY FROM THE CENTRAL GREAT
LAKES REGION EARLY THIS MORNING TO NOVA SCOTIA BY THE END OF THE
WEEKEND. INITIALLY, WE ARE DEALING WITH ENERGY ROTATING AROUND THE
LOW AND A SURFACE REFLECTION THAT HAVE CAUSED A COMBINATION OF AN
ONSHORE FLOW AND LOW CLOUDS WITH SOME FOG ALMOST COINCIDENT WITH
MODERATE CONVECTION. THAT ENERGY IS EXPECTED TO PASS BY DAYBREAK,
AND WE THEN EXPECT IMPROVEMENT TO VFR CONDITIONS AS THE SURFACE LOW
MOVES AWAY AND WINDS DEVELOP SOMEWHAT OF A WESTERLY COMPONENT.

THERE IS ANOTHER IMPULSE THAT IS BROUGHT THROUGH OUR AREA DURING THE
AFTERNOON, AND THERE MAY BE SOME CONVECTION AND MVFR OR IFR
CONDITIONS ASSOCIATED WITH IT. WE HAVE NOT PUT THAT MUCH SPECIFICITY
IN THE TAFS AT THIS POINT, BUT WE ARE CARRYING VCTS FOR OUR TAF
SITES THIS AFTERNOON.

WE HAVE ENDED THAT ACTIVITY IN THE TAFS BY 00Z FRI, AND THEN
GENERALLY HAVE FORECAST VFR FOR THE END OF THE TAF PERIOD.

OUTLOOK...
THERE MAY BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ON
FRIDAY. MAINLY VFR CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT INTO
MONDAY.

&&

.MARINE...
WEAK LOW PRESSURE WILL LIFT TO THE NORTHEAST AND IT SHOULD PASS OVER
OUR REGION THIS MORNING. A SERIES OF WEAK FRONTAL BOUNDARIES FROM
THE WEST AND NORTHWEST ARE EXPECTED FOR THE HOLIDAY WEEKEND.

WITH NO STRONG WEATHER SYSTEMS ANTICIPATED, CONDITIONS SHOULD REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MONDAY, ALTHOUGH THE
GRADIENT MAY TIGHTEN SOME ON FRIDAY NIGHT AND AGAIN ON SATURDAY
NIGHT. OF COURSE, ANY THUNDERSTORMS COULD CAUSE WINDS AND WAVES TO
INCREASE LOCALLY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS... / OHARA
NEAR TERM... / OHARA
SHORT TERM... / OHARA
LONG TERM...OHARA /
AVIATION...DELISI
MARINE...DELISI
Hazardous weather outlook, Jul 2, 3:30 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT THU JUL 2 2009

NJZ001-007>010-012>015-030730-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-
330 AM EDT THU JUL 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND NORTHWEST NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED OUR AREA UNDER A SLIGHT RISK
OF SEVERE THUNDERSTORMS FOR TODAY. SCATTERED THUNDERSTORMS VERY
EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND EVENING COULD
PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL...AS WELL AS FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WHICH COULD
CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ054-055-060>062-
067>071-030730-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
330 AM EDT THU JUL 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-030730-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
330 AM EDT THU JUL 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED THIS MARINE AREA UNDER A
SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY. SCATTERED
THUNDERSTORMS VERY EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND
EVENING COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL...AS WELL
AS FREQUENT DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ANZ430-431-451>455-030730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT THU JUL 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 2, 2:34 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
234 AM EDT THU JUL 2 2009

NJZ007>010-020730-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
234 AM EDT THU JUL 2 2009

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS...SOMERSET...
AND WARREN COUNTIES...

AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 15 MILES EAST OF EASTON...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR GLEN GARDNER AND
WASHINGTON AROUND 240 AM...LEBANON AROUND 250 AM...CALIFON AROUND
255 AM...BEATTYESTOWN AROUND 305 AM...AND LONG VALLEY AROUND 315 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

IF YOU HAPPEN TO BE OUTSIDE EARLY THIS MORNING AND ARE IN THE PATH
OF THIS STORM...PLEASE MOVE INDOORS.

MPD
Special weather statement, Jul 2, 3:31 AM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EDT THU JUL 2 2009

NJZ001-007>010-020830-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
331 AM EDT THU JUL 2 2009

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MORRIS...SOMERSET...
SUSSEX AND WARREN COUNTIES...

AT 327 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF SOMERVILLE...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL MOVE NEAR FAR HILLS...
LONG VALLEY...PEAPACK AND GLADSTONE...BEATTYESTOWN...CHESTER...
BERNARDSVILLE...HACKETTSTOWN...MENDHAM...SUCCASUNNA AND BUDD LAKE BY
AROUND 415 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 3:38 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris3 hr
Jul 2, 4:50 AM EDTAreal Flood AdvisoryPHIMorris3 hr
Jul 2, 10:47 AM EDTRiver Flood WarningPHIHunterdon, Somerset2 hr

Nearby

Areal Flood Warnings in New Jersey, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.